Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




205 Publications

2019 | Journal Article | IST-REx-ID: 6671 | OA
The reach, metric distortion, geodesic convexity and the variation of tangent spaces
J.-D. Boissonnat, A. Lieutier, M. Wintraecken, Journal of Applied and Computational Topology 3 (2019) 29–58.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6756 | OA
Unexpected topology of the temperature fluctuations in the cosmic microwave background
P. Pranav, R.J. Adler, T. Buchert, H. Edelsbrunner, B.J.T. Jones, A. Schwartzman, H. Wagner, R. Van De Weygaert, Astronomy and Astrophysics 627 (2019).
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6793 | OA
The Regge symmetry, confocal conics, and the Schläfli formula
A. Akopyan, I. Izmestiev, Bulletin of the London Mathematical Society 51 (2019) 765–775.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6828 | OA
Arakawa-Suzuki functors for Whittaker modules
A. Brown, Journal of Algebra 538 (2019) 261–289.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6989 | OA
Folding polyominoes with holes into a cube
O. Aichholzer, H.A. Akitaya, K.C. Cheung, E.D. Demaine, M.L. Demaine, S.P. Fekete, L. Kleist, I. Kostitsyna, M. Löffler, Z. Masárová, K. Mundilova, C. Schmidt, in:, Proceedings of the 31st Canadian Conference on Computational Geometry, Canadian Conference on Computational Geometry, 2019, pp. 164–170.
View | Files available | Download Published Version (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 87 | OA
Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics
H. Edelsbrunner, A. Nikitenko, Annals of Applied Probability 28 (2018) 3215–3238.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 188 | OA
Smallest enclosing spheres and Chernoff points in Bregman geometry
H. Edelsbrunner, Z. Virk, H. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 35:1-35:13.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 193 | OA
On the memory hardness of data independent password hashing functions
J.F. Alwen, P. Gazi, C. Kamath Hosdurg, K. Klein, G.F. Osang, K.Z. Pietrzak, L. Reyzin, M. Rolinek, M. Rybar, in:, Proceedings of the 2018 on Asia Conference on Computer and Communication Security, ACM, 2018, pp. 51–65.
View | DOI | Download Submitted Version (ext.)
 
2018 | Thesis | IST-REx-ID: 201 | OA
Multiple covers with balls
M. Iglesias Ham, Multiple Covers with Balls, IST Austria, 2018.
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 75 | OA
Convex fair partitions into arbitrary number of pieces
A. Akopyan, S. Avvakumov, R. Karasev, (2018).
View | Files available | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications